# SDR RAIA9911008

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 870
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Part number: 0771065
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7508 - STL - STICK SHAKER WENT OFF.  MAINTENANCE REPLACED NR 2 SIGNAL SUMMING UNIT.
